# SDR UALA2009040600990

- Difficulty date: April 3, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Part number: 680146008
- Condition: Leaking
- Location: Evac Slide
- Component: Evac Slide, Bfgoodrich
- Component part number: 101651303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW PRESSURE.  LEAKING AT GAUGE.  REMOVED & REPLACED GAUGE O-RING.
